| | Tylenol Use After Endoscopy/Throat Pain After Endoscopy
I just had my first small intestine biopsy done this morning. Unfortunately my doc left so quickly afterwards that I didn't get to ask him if it's ok to take Tylenol, because I suffer from frequent migraines and am on the verge of one now. I'm suffering because I'm a very frequent pain medication user due to these headaches, and wouldn't want to bleed internally by using the stuff. Then again I can't keep suffering wondering if Tylenol is ok this soon after the procedure. (I know to stay away from Ibuprophen and Aspirin, though.) He was unable to be reached when I called to ask this.
My second question is: Is it normal to have what feels like a lump of pain in the middle of my throat after an endoscopy? It really hurts, like a bad sore throat only in the neck area. I don't have any trouble swallowing , though, and so far no other complications. It's only been about 7 hours since the procedure, but I'm curious if pain is normal. Thanks in advance for your responses!